Fixed point iterative schemes for variational inequality problems

Risultato della ricerca: Article

Abstract

We apply fixed point iterative schemes to variational inequality problems, via admissible perturbations of projection operators in real Hilbert spaces. Then, we prove some convergence theorems, extending and complementing the results in the existing literature. In particular, we deal with the class of α-co-coercive operators with application to general equilibrium problems.
Lingua originaleEnglish
pagine (da-a)701-715
Numero di pagine15
RivistaJournal of Convex Analysis
Volume25
Stato di pubblicazionePublished - 2018

Fingerprint

Coercive Operator
General Equilibrium
Projection Operator
Variational Inequality Problem
Equilibrium Problem
Iterative Scheme
Convergence Theorem
Hilbert space
Fixed point
Perturbation
Class

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics(all)

Cita questo

@article{9cb2b71d97364615a5bae92ba627bbff,
title = "Fixed point iterative schemes for variational inequality problems",
abstract = "We apply fixed point iterative schemes to variational inequality problems, via admissible perturbations of projection operators in real Hilbert spaces. Then, we prove some convergence theorems, extending and complementing the results in the existing literature. In particular, we deal with the class of α-co-coercive operators with application to general equilibrium problems.",
author = "Calogero Vetro and Elena Toscano",
year = "2018",
language = "English",
volume = "25",
pages = "701--715",
journal = "Journal of Convex Analysis",
issn = "0944-6532",
publisher = "Heldermann Verlag",

}

TY - JOUR

T1 - Fixed point iterative schemes for variational inequality problems

AU - Vetro, Calogero

AU - Toscano, Elena

PY - 2018

Y1 - 2018

N2 - We apply fixed point iterative schemes to variational inequality problems, via admissible perturbations of projection operators in real Hilbert spaces. Then, we prove some convergence theorems, extending and complementing the results in the existing literature. In particular, we deal with the class of α-co-coercive operators with application to general equilibrium problems.

AB - We apply fixed point iterative schemes to variational inequality problems, via admissible perturbations of projection operators in real Hilbert spaces. Then, we prove some convergence theorems, extending and complementing the results in the existing literature. In particular, we deal with the class of α-co-coercive operators with application to general equilibrium problems.

UR - http://hdl.handle.net/10447/289108

UR - http://www.heldermann.de/JCA/JCA25/JCA252/jca25042.htm

M3 - Article

VL - 25

SP - 701

EP - 715

JO - Journal of Convex Analysis

JF - Journal of Convex Analysis

SN - 0944-6532

ER -